TITLE

On extension of isometries between the unit spheres of normed space E and l p ( p > 1)

AUTHOR(S)
Ji Jin Yi; Rui Dong Wang
PUB. DATE
July 2009
SOURCE
Acta Mathematica Sinica;Jul2009, Vol. 25 Issue 7, p1139
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In this paper, we study the extension of isometries between the unit spheres of normed space E and l p( p > 1). We arrive at a conclusion that any surjective isometry between the unit sphere of normed space l p( p > 1) and E can be extended to be a linear isometry on the whole space l p( p > 1) under some condition.
ACCESSION #
47488201

 

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics